# SDR DL76G030728

- Difficulty date: August 7, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 24,589 hours, 4,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201961002
- Condition: Broken
- Location: Aft Rt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC WHILE PERFORMING AN EMERGENCY LIGHTS TEST.  WE FOUND THE AFT RIGHT DOOR RED EMERGENCY LIGHT ASSEMBLY BROKEN.   WE REPLACED THE LIGHT ASSY. PERFORMED THE EMERGENCY LIGHT TEST AGAIN, OPS CHECKS GOOD.
